# SDR SWAA021492

- Difficulty date: July 6, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 48,692 hours, 41,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LIGHT LENS PER MM.
